Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyk

fixing red marks while on accutane

Recommended Posts

Is there anything that can be done to fix red marks while on accutane? If so, any risks?

Share this post


Link to post
Share on other sites

Yes there is a simple vitamin e mositerizor that may help red marks heal faster but you are limited with what you can use.

Share this post


Link to post
Share on other sites

nothing worked for ymr edmarks while on accutane.

same here, but then nothing worked for me when i wasn't :/

Share this post


Link to post
Share on other sites

Have you tried that scotch tape method? Are they not very deep scars?

what is the scotch tape method

Share this post


Link to post
Share on other sites

what is the scotch tape method

Q: What is the tape method of exfoliation?

A: This is a method whereby a piece of scotch/gift tape is applied to the surface of the skin and then gently removed. Once the tape is removed there may be pieces of dead skin that remain on the tape. Take care in using harsh topicals when this method is employed, as they will most likely irritate the skin moreso than if tape were not used.

For more information, check out this thread: http://www.acne.org/messageboard/index.php?showtopic=1320

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×